# SDR SWIA202055432

- Difficulty date: November 27, 2020
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 40,854 hours, 38,316 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Splice Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INBOARD SPLICE ANGLE AT STR 3L JUST AFT OF FS 280.  C-CHECK RO 1/16/2021.  REPLACED SPLICE ANGLE AT STR 3L AT FS 280, REF CRJ-200-SRM 51-42-06 AND DWG PL 600-31057 REV P.  COMPLIED WITH 51-900-1003-SKY.  SEE CONTINUATION CARD FOR DETAILS.
